# SDR RAIA970207

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9005SEN38
- Condition: Failed
- Location: Nlg
- Part time: 9,357 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7532 - NOSE GEAR LIGHT STAYED ILLUMINATED WITH THE GEAR RETRACTED.  MAINTENANCE REPLACED THE NOSE DOWNLOCK SWITCH.  (M)
